RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fomin, Grigorii Alekseevich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:265
Abstract pages:2279
Full texts:887
References:97
Professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person22856
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197244

Publications in Math-Net.Ru
1993
1. G. A. Fomin, “Convergence of termwise-differentiated Fourier–Jacobi series and of expansions in the Faber–Schauder system”, Mat. Zametki, 53:3 (1993),  114–120  mathnet  mathscinet  zmath; Math. Notes, 53:3 (1993), 324–328  isi
1986
2. G. A. Fomin, “A property of orthogonal series in Jacobi polynomials”, Mat. Zametki, 39:5 (1986),  684–690  mathnet  mathscinet  zmath; Math. Notes, 39:5 (1986), 375–378  isi
1985
3. G. A. Fomin, “On some classes of Jacobi orthogonal series”, Mat. Sb. (N.S.), 127(169):1(5) (1985),  120–130  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:1 (1986), 121–132
1979
4. G. A. Fomin, “On convergence in the mean of Fourier series”, Mat. Sb. (N.S.), 110(152):2(10) (1979),  251–265  mathnet  mathscinet  zmath; Math. USSR-Sb., 38:2 (1981), 231–244  isi
1978
5. G. A. Fomin, “A class of trigonometric series”, Mat. Zametki, 23:2 (1978),  213–222  mathnet  mathscinet  zmath; Math. Notes, 23:2 (1978), 117–123
1977
6. G. A. Fomin, “Conditions for convergence of Fourier series in the $L$ metric”, Mat. Zametki, 21:4 (1977),  587–592  mathnet  mathscinet  zmath; Math. Notes, 21:4 (1977), 329–332
1975
7. S. A. Telyakovskii, G. A. Fomin, “Convergence in the $L$ metric of Fourier series with quasimonotone coefficients”, Trudy Mat. Inst. Steklov., 134 (1975),  310–313  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 134 (1977), 351–355
1972
8. G. A. Fomin, “A generalization of the Riesz–Fischer theorem”, Mat. Zametki, 12:4 (1972),  365–372  mathnet  zmath; Math. Notes, 12:4 (1972), 651–655
1967
9. G. A. Fomin, “Lebesgue constants of linear methods of summability for Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967),  1133–1148  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:5 (1967), 1081–1097
10. G. A. Fomin, “On linear methods for the summability of Fourier series that are similar to the Bernshtein–Rogosinski method”, Izv. Akad. Nauk SSSR Ser. Mat., 31:2 (1967),  335–348  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:2 (1967), 319–333
11. G. A. Fomin, “Linear methods of summation for Fourier–Lebesgue series”, Mat. Sb. (N.S.), 74(116):1 (1967),  28–38  mathnet  mathscinet  zmath; Math. USSR-Sb., 3:1 (1967), 23–32
1964
12. G. A. Fomin, “On linear methods of summability of Fourier series”, Mat. Sb. (N.S.), 65(107):1 (1964),  144–152  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019